# SDR CALA2017010600029

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 57,498 hours, 18,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AISLE WAY FWD EMERGENCY LIGHT INOP AND MISSING COVER. REPLACED LAMP ASSEMBLY AND OP CHK GOOD.
